# SDR ERAA201200024

- Difficulty date: February 11, 2012
- Submitted: February 11, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85310027118
- Condition: Corroded
- Location: Fuselage
- Part time: 45,891 hours, 70,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SECTION OF CORRODED STRINGER 32R STA 281 IAW SRM 53-10-21.
